# SDR AALA20071270

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT AFT CATWALK INOPERATIVE.  REPAIRED OVERHEAD BROKEN WIRE AT CONNECTOR FOR EMERGENCY LIGHTS AT AFT CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
